Wyoming, 2011Flood in Wyoming, June 24 to 29, 2011
June 24 to 29, 2011 · NWS RIW · 1 event in 1 county or zone
The high waters at the confluence of the Lamar River and Soda Butte Creek combined to undercut and damage a 200-foot-section of Yellowstone National Park's Northeast Entrance road. The first extended period of warm weather caused melting of a large late-season snowpack which increased flow in both channels.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $160,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The high waters at the confluence of the Lamar River and Soda Butte Creek combined to undercut and damage a 200-foot-section of Yellowstone National Park's Northeast Entrance road. The first extended period of warm weather caused melting of a large late-season snowpack which increased flow in both channels. Flow on the Lamar River peaked on Friday, June 24, at around 11,000 cfs and crested near 9.5 feet. Only the eastbound lane of the road was impacted, but the erosion still necessitated complete closure of the road on June 24, while repairs were made. A second smaller section of the road was also damaged by the high water downstream from the larger washout. Crews used nearly 100 loads of rock and fill dirt to repair and stabilize the road which reopened to traffic the evening of Wednesday, June 29.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 24, 2:07 PM MST, 4 hours 53 minutes earlier.
Area forecast discussion, Jun 24, 2:07 PM MST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
307 PM MDT FRI JUN 24 2011
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
CYCLONIC SOUTHWEST FLOW WILL BRING UNSTABLE MOIST AIR OVER WESTERN
AND CENTRAL WYOMING TONIGHT THROUGH SATURDAY NIGHT. SCATTERED
SHOWERS AND THUNDERSTORMS WILL RESULT. A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR CENTRAL AND EASTERN
AREAS. TEMPERATURES WILL BE SLIGHTLY COOLER SATURDAY WITH SOME WARMING
ON SUNDAY WITH FEWER CLOUDS OVER THE AREA. SOME DRYING IS EXPECTED
SUNDAY...HOWEVER THE MODELS HAVE NOT DONE WELL WITH THE COVERAGE
AND INTENSITY OF CONVECTION BOTH DAY TIME AND NIGHT TIME.
OROGRAPHIC LIFT AND UPPER LEVEL DIVERGENCE HAVE PLAYED IN THE
DEVELOPMENT OF CONVECTION. THE CONVECTION ON SUNDAY MAY BE MORE
WIDESPREAD THAN CURRENTLY FORECAST.
.LONG TERM...MONDAY THROUGH FRIDAY
MAINLY DRY CONDITIONS EXPECTED MONDAY AND TUESDAY WITH SEASONABLY
COOL WEATHER LINGERING EAST OF THE DIVIDE MONDAY...AND MORE
SUMMER-LIKE TEMPERATURES IN THE 80S TO NEAR 90 ON TAP FOR THE VALLEYS
AND BASINS ON TUESDAY. THE MAIN WEATHER MAKER IN THIS PERIOD WILL
MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY WITH ISOLATED TO
SCATTERED THUNDERSTORMS AHEAD OF THIS SYSTEM WEDNESDAY/WEDNESDAY
NIGHT LIFTING INTO NORTHERN WYOMING ON THURSDAY. MAINLY DRY
CONDITIONS AND SEASONABLY COOL CONDITIONS WILL FOLLOW ON FRIDAY.
MEDIUM-RANGE GLOBAL MODELS ARE IN MUCH BETTER AGREEMENT THIS MORNING
THROUGH THURSDAY WITH INCREASING SPREAD LATE IN THE PERIOD. UPPER
RIDGE BUILDS INTO THE NORTHERN ROCKIES ON MONDAY AS UPPER LOW DROPS
SOUTH ALONG 130W OFF THE NORTHWEST COAST. LOW BOTTOMS OUT ALONG 40N
BEFORE PUSHING ONSHORE TUESDAY NIGHT. BOTH GFS AND ECMWF HAVE UPPER
LOW NEAR RENO BY 00Z THURSDAY...HOT UPPER HIGH CENTERED OVER
OKLAHOMA AND DIFLUENT FLOW IN BETWEEN OVER WYOMING. UPPER LOW THEN
OPENS UP AND LIFTS NE ACROSS THE NORTHERN GREAT BASIN WEDNESDAY
NIGHT AND ACROSS WYOMING ON THURSDAY. AFTERWARDS...GFS/GEFS MEAN
SHOW BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES WITH UPPER HIGH
REMAINING OVER THE CENTRAL PLAINS. ECMWF ATTEMPTS TO RETROGRADE
HIGH BACK INTO FOUR CORNERS AREA ON FRIDAY. FORECAST WEIGHTED
TOWARD GFS/PERSISTENCE IN THIS LATTER PERIOD.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING PERIODS OF MVFR/IFR
CIGS WITH MOUNTAIN OBSCURATIONS TO MUCH OF THE AREA THROUGH 06Z
SATURDAY. ERRATIC WIND WILL BE COMMON WITH SCATTERED TO NUMEROUS
THUNDERSTORMS...PARTICULARLY FOR AREAS EAST OF THE CONTINENTAL
DIVIDE. VFR CONDITIONS WILL RESUME AFTER 06Z AS SHOWERS AND
THUNDERSTORMS DECREASE IN COVERAGE AND INTENSITY. VFR CONDITIONS
WILL REMAIN ON SATURDAY WITH A FEW SHOWERS DEVELOPING AFTER 18Z.
&&
.HYDROLOGY...
THE WIND RIVER FROM DUBOIS TO RIVERTON CONTINUES TO RISE WITH
FLOOD WARNINGS IN EFFECT. THE GREEN RIVER FROM WARREN BRIDGE TO
FONTENELLE CONTINUES TO RISE AND IS EXPECTED TO BE NEAR FLOOD
STAGE BY TUESDAY. THE FORKS OF THE SHOSHONE CONTINUE TO RISE AS
WELL WITH A FLOOD WATCH THROUGH SUNDAY EVENING. SHELL CREEK AREA
HAS RECEIVED FROM .5 TO 1 INCH OF RAIN COMBINING WITH 2 INCHES OF
SNOW MELT RUN OFF AND FLOODING IS EXPECTED THIS EVENING.
SMALL CREEKS AND HEADWATER STREAMS THAT ARE ALREADY FLOWING AT
MODERATE TO HIGH LEVELS ARE EXPECTED TO RUN ABOVE BANKFULL THROUGH
SUNDAY.
WARMER MOUNTAIN TEMPERATURES TODAY WILL INCREASE SNOWMELT BELOW
10000 FEET. RUN OFF HAS BEEN BETWEEN 1.5 AND 2 INCHES FROM THIS
SNOW PACK AND IS EXPECTED TO CONTINUE AROUND THIS RATE. SCATTERED
THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN AND EASTERN WYOMING
THIS EVENING. COOLER TEMPERATURES WILL PREVAIL ACROSS NORTHERN
WYOMING SATURDAY WHILE TEMPERATURES WILL REMAIN WARM ACROSS THE
SOUTH. THE BEST POTENTIAL FOR SIGNIFICANT RAIN PRODUCING
THUNDERSTORMS WILL BE ACROSS NATRONA AND JOHNSON COUNTIES SATURDAY
AFTERNOON AND EVENING. SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED TO BE MORE ISOLATED SUNDAY WITH NEAR OR SLIGHTLY BELOW
NORMAL TEMPERATURES ACROSS THE NORTHERN BASINS AND NEAR OR ABOVE
NORMAL TEMPERATURES ACROSS THE SOUTH.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM MIDNIGHT MDT TONIGHT THROUGH SUNDAY EVENING
WYZ002>004-008>010-012.
&&
SHORT TERM...C.BAKER
LONG TERM...AEM
AVIATION...BERC
FIRE WEATHER...TEAM RIVERTON
HYDROLOGY...C.BAKER
Hazardous weather outlook, Jun 24, 5:58 PM MST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
658 PM MDT FRI JUN 24 2011
WYZ001>020-022>030-251300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
658 PM MDT FRI JUN 24 2011
...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND
FOR SMALLER CREEKS AND RIVERS OF BIG HORN COUNTY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...REST OF TONIGHT
ISOLATED THUNDERSTORMS WILL PREVAIL THROUGH SUNSET. MOST OF THE
STORMS WILL BE CONFINED TO AREAS SOUTH OF A LINE FROM AFTON TO
RIVERTON TO CASPER.
EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE RISING
WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH RIVERTON.
FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER.
OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF SOUTHEAST
BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL MAINLY BE CONFINED TO NORTHERN WYOMING FOR THE
WEEKEND. THE STORMS WILL BE LESS WIDESPREAD AND INTENSE THAN IN
RECENT DAYS. THUNDERSTORM COVERAGE WILL BEGIN TO BECOME MORE
WIDESPREAD BY THE MIDDLE OF NEXT WEEK AS MOISTURE SURGES INTO THE
STATE AHEAD OF ANOTHER WEATHER SYSTEM.
CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS MOUNTAIN
SNOWPACK CONTINUES TO MELT THROUGH THE WEEKEND. THE WIND RIVER...
SHOSHONE RIVER...AND BIG HORN RIVER BASINS WILL BE MOST SUSCEPTIBLE
TO THE HIGH RUNOFF.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT HAIL...GUSTY WIND...AND FLOODING
TO THE NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Jun 24, 1:46 PM MST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
246 PM MDT FRI JUN 24 2011
WYZ014>019-025-026-242130-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER FOOTHILLS WY-UPPER
GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND
RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND
RIVER MOUNTAINS WEST WY-
246 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUBLETTE AND CENTRAL
FREMONT COUNTIES UNTIL 330 PM MDT...
AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUDSON...OR 11 MILES SOUTHWEST OF
RIVERTON...MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
FREMONT COUNTY FAIRGROUNDS AROUND 255 PM MDT.
STATE HWY 135 MILE MARKER 10 AROUND 305 PM MDT.
GAS HILLS RD MILE MARKER 10 AROUND 310 PM MDT.
GAS HILLS RD MILE MARKER 20 AROUND 325 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4334 10927 4336 10843 4280 10774 4227 10919
4331 10993
TIME...MOT...LOC 2046Z 260DEG 32KT 4291 10848
LAVOIESpecial weather statement, Jun 24, 2:42 PM MST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
342 PM MDT FRI JUN 24 2011
WYZ002-007-014>019-025-026-242245-
ABSAROKA MOUNTAINS WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-LANDER
FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER GREEN RIVER
BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND RIVER BASIN
WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER
MOUNTAINS WEST WY-
342 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOT SPRINGS...EASTERN
SUBLETTE AND FREMONT COUNTIES UNTIL 445 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER THE AREA...MOVING NORTHEAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH...AND PEA SIZED HAIL...ARE EXPECTED WITH
THIS STORM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR NORTH CENTRAL WYOMING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4364 10915 4348 10759 4249 10755 4226 10935
4288 10985
TIME...MOT...LOC 2139Z 245DEG 28KT 4292 10865
LAVOIESpecial weather statement, Jun 24, 3:13 PM MST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
413 PM MDT FRI JUN 24 2011
WYZ019-020-022-242245-
CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA
COUNTY LOWER ELEVATIONS WY-
413 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
445 PM MDT...
AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF HWY 487 MILE MARKER 50...OR 23
MILES SOUTH OF CASPER...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE OVER AND SOUTH OF CASPER MOUNTAIN AND OVER RURAL
PORTIONS OF SOUTHEASTERN NATRONA COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4243 10632 4261 10652 4283 10613 4283 10608
4244 10607
TIME...MOT...LOC 2212Z 236DEG 29KT 4253 10622
JONESSpecial weather statement, Jun 24, 4:12 PM MST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
512 PM MDT FRI JUN 24 2011
WYZ030-250000-
EAST SWEETWATER COUNTY WY-
512 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL
600 PM MDT...
AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF STATE HWY 430 MILE MARKER
20...OR 20 MILES EAST OF ROCK SPRINGS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH...AND PEA SIZED HAIL...ARE EXPECTED WITH
THIS STORM.
THIS STORM WILL BE NEAR...
I80 EXIT 136 AROUND 530 PM MDT.
I80 EXIT 139 AROUND 535 PM MDT.
BITTER CREEK REST AREA AND I80 EXIT 142 AROUND 540 PM MDT.
I80 EXIT 146 AROUND 545 PM MDT.
I80 EXIT 150 AROUND 550 PM MDT.
I80 EXIT 152...I80 EXIT 154 AND TABLE ROCK AROUND 555 PM MDT.
I80 EXIT 156 AND I80 EXIT 158 AROUND 600 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 134 AND
161.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4182 10829 4149 10813 4141 10888 4157 10897
TIME...MOT...LOC 2311Z 247DEG 28KT 4153 10881
LAVOIE
Special weather statement, Jun 24, 5:49 PM MST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
649 PM MDT FRI JUN 24 2011
WYZ019-030-250115-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
649 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWEETWATER AND
EXTREME SOUTHEASTERN FREMONT COUNTIES UNTIL 715 PM MDT...
AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF CHAIN LAKES...OR 26 MILES
SOUTH OF JEFFREY CITY...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BAIROIL AROUND 715 PM MDT.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4216 10785 4230 10752 4209 10751 4200 10773
TIME...MOT...LOC 0049Z 241DEG 20KT 4213 10768
LAVOIE
Special weather statement, Jun 24, 6:32 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
732 PM MDT FRI JUN 24 2011
WYZ019-020-022-250230-
CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA
COUNTY LOWER ELEVATIONS WY-
732 PM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NATRONA COUNTY UNTIL 830
PM MDT...
AT 729 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER NORTHERN CARBON COUNTY. THESE STORMS WERE
MOVING NORTHEAST AT 35 MPH.
DANGEROUS CLOUD-TO-GROUND LIGHTNING...WIND GUSTS OF 40 TO 50 MPH...
AND PEA SIZED HAIL ARE ALL EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
DEVIL'S GATE AROUND 735 PM MDT.
U.S. HWY 220 MILE MARKER 60 AROUND 740 PM MDT.
INDEPENDENCE ROCK AROUND 745 PM MDT.
PATHFINDER RESERVOIR BY 800 PM MDT.
ALCOVA AROUND 810 PM MDT.
BOATERS ON PATHFINDER AND ALCOVA RESERVOIRS ARE STRONGLY ENCOURAGED
TO HEAD TO SHORE AND SEEK SAFE SHELTER INDOORS. THE GUSTY WIND AND
LIGHTNING WILL MAKE ACTIVITES ON AND AROUND THE RESERVOIRS HAZARDOUS.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4243 10608 4243 10754 4252 10754 4294 10693
4258 10607
TIME...MOT...LOC 0129Z 229DEG 30KT 4249 10745 4207 10646
JONESFlood, Park
- When
- June 24, 7:00 PM MST to June 29, 6:00 PM MST
- Where
- Park County, 12.74 mi ENE of Mt Washburn to 12.2 mi ENE of Mt Washburn
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $160,000
- Reported by
- Park/Forest Service
- Coordinates
- 44.869, -110.189
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, June 24, 2011$471,000 · 1 in hail · 25 events
- Flooding in Wyoming, June 24 to 25, 2011$755,000 · 3 events
- Flash Flooding and Hail in Alabama, June 24 to 28, 2011$104,000 · 1.75 in hail · 42 events
- Flood in Wyoming, June 24 to 30, 2011$665,000 · 1 event
- Hail and Damaging Winds in Mississippi, June 24, 2011$243,000 · 1.75 in hail · 11 events
- Hail and Damaging Winds in Florida, June 24 to 28, 2011$68,000 · 1.75 in hail · 16 events
- Hail in South Dakota, June 24, 2011$100,000 · 1.5 in hail · 5 events
- Hail and Damaging Winds in South Dakota, June 24, 2011$46,000 · 3 in hail · 19 events
- Flash Flooding and Heavy Rain in North Dakota, June 24, 2011$95,000 · 3 events
- Hail and Damaging Winds in New Jersey, June 24, 20113 injured · $1,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Tennessee, June 24, 2011$30,000 · 1 in hail · 6 events
- Flooding in California, June 24 to 30, 2011$32,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 325522.